# SDR SWAA2023081478265

- Difficulty date: July 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS767 RBL13.84 AND WL156 AT AFT CARGO COMPARTMENT 2023-443991<[01] REFER TO FAULT TTG8Q00M70J4 WHERE EA 23-153-02295 WAS ADDED AS A SUBTASK SEE INDIVIDUALS SIGN OFF BELOW;[02] REFER TO FAULT TTG8Q00M70J4 WHERE EA 23-153-02295 WAS ADDED AS A SUBTASK SEE INDIVIDUALS SIGN OFF BELOW.
